| Catalog Number |
68HP-800 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflation".This record is for the left side.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, d6a.
Event or Problem Description